# SDR AALA20130823005

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 51,444 hours, 6,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 32C LENS BROKEN.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT 32C.  OPERATIONS CHECKED NORMAL.
